# SDR SWIA200514972

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 14,983 hours, 21,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T OPEN.  DOOR CAPTURE LATCH HAD BACKED OUT.  REMOVED LATCH, CLEANED AND REINSTALLED.  OPERATIONAL CHECK GOOD.
